# SDR HALA2010052000221

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 28,760 hours, 5,485 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK UPON CLIMB OF 9000' WAS HIT BY LIGHTNING STRIKE. FOLLOWED QRH OUT OF 10000'. AT THAT TIME ALL INDICATIONS GOOD. ON GATEWAY CHECK FOUND 20-40 DEG DIFFERENCE ON BEARING BUT DISTANCE WAS GOOD. ON  RETURNING , IN DESCENT ALERT ON HSI STARTED BLINKING TRUE - LOOKED AND NOTICED HEADING REF SWITCH IN TRUE NOT MAG.  C/W LIGHTNING STRIKE INSP IAW TASK 05-51-19-212-001 AND RADIO OPEN CK IAW TASK 05-51-19-212-016- NO DAMAGE FOUND ALL RAD/NAV FUNCTIONS OPERATING NORMALLY. HDG TRUE/NORM SWITCH INDICATES NORMALLY. ACFT OK FOR SERVICE.
